On characterizing the solution sets of pseudolinear programs

V. Jeyakumar, X.Q. Yang

    Research output: Contribution to journalArticle

    54 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)747-755
    JournalJournal of Optimization Theory and Applications
    Volume87
    DOIs
    Publication statusPublished - 1995

    Cite this

    @article{e3be5f0ec68d43ab883882f50a37d3a6,
    title = "On characterizing the solution sets of pseudolinear programs",
    author = "V. Jeyakumar and X.Q. Yang",
    year = "1995",
    doi = "10.1007/BF02192142",
    language = "English",
    volume = "87",
    pages = "747--755",
    journal = "Journal of Optimisation Theory and Applications",
    issn = "0022-3239",
    publisher = "Springer",

    }

    On characterizing the solution sets of pseudolinear programs. / Jeyakumar, V.; Yang, X.Q.

    In: Journal of Optimization Theory and Applications, Vol. 87, 1995, p. 747-755.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On characterizing the solution sets of pseudolinear programs

    AU - Jeyakumar, V.

    AU - Yang, X.Q.

    PY - 1995

    Y1 - 1995

    U2 - 10.1007/BF02192142

    DO - 10.1007/BF02192142

    M3 - Article

    VL - 87

    SP - 747

    EP - 755

    JO - Journal of Optimisation Theory and Applications

    JF - Journal of Optimisation Theory and Applications

    SN - 0022-3239

    ER -